# SDR DALA2022101406659

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,255 hours, 21,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:612. CORRECTIVE ACTOIN: FOUND KNUCKLE KNOCKER RUBBING ON CENTER DOOR LINER. ADJUSTED LINER REF B757 AMM 52-11-02. OPS CHECKS GOOD. (2449004)
